×

Approximately convex functions. (English) Zbl 0047.29505


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A. 27 (1941), 222 – 224. · Zbl 0061.26403
[2] D. H. Hyers and S. M. Ulam, On approximate isometries, Bull. Amer. Math. Soc. 51 (1945), 288 – 292. · Zbl 0060.26404
[3] D. H. Hyers and S. M. Ulam, Approximate isometries of the space of continuous functions, Ann. of Math. (2) 48 (1947), 285 – 289. · Zbl 0029.36701 · doi:10.2307/1969171
[4] D. G. Bourgin, Approximate isometries, Bull. Amer. Math. Soc. 52 (1946), 704 – 714. · Zbl 0060.26405
[5] T. Bonnesen and W. Fenchel, Konvexe Körper, New York, 1948. · JFM 60.0673.01
[6] D. G. Bourgin, Classes of transformations and bordering transformations, Bull. Amer. Math. Soc. 57 (1951), 223 – 237. · Zbl 0043.32902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.